Ergodic Z 2 -extensions over rational pure point spectrum, category and homomorphisms
Compositio Mathematica, Volume 63 (1987) no. 1, p. 63-81
@article{CM_1987__63_1_63_0,
     author = {Lema\'nczyk, Mariusz},
     title = {Ergodic $Z\_2$-extensions over rational pure point spectrum, category and homomorphisms},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {63},
     number = {1},
     year = {1987},
     pages = {63-81},
     zbl = {0629.28013},
     mrnumber = {906379},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__63_1_63_0}
}
Lemańczyk, M. Ergodic $Z_2$-extensions over rational pure point spectrum, category and homomorphisms. Compositio Mathematica, Volume 63 (1987) no. 1, pp. 63-81. http://www.numdam.org/item/CM_1987__63_1_63_0/

1 L.M. Abramov and V.A. Rokhlin: The entropy of a skew product of a measure-preserving transformations. Vest. Len. Univ. 7 (1962) 5-17 (in Russian). | MR 140660 | Zbl 0156.06102

2 H. Anzai: Ergodic skew product transformations on the torus. Osaka J. Math. 3 (1951) 83-99. | MR 40594 | Zbl 0043.11203

3 J.R. Blum and N. Friedmann: Commuting point transformations and roots. Proc. Amer. Math. Soc. 7 (1966) 1370-1374. | MR 204612 | Zbl 0185.29002

4 E. Coven and M. Keane: The structure of substitution minimal sets. Trans. Amer. Math. Soc. 62 (1971) 89-102. | MR 284995 | Zbl 0205.28303

5 H. Fürstenberg: Disjointness in ergodic theory, minimal sets and a problem in Diophantine approximation. Math. Syst. Th. 1 (1967) 1-49. | MR 213508 | Zbl 0146.28502

6 G.R. Goodson: Simple approximation and skew products. J. Lon. Math. Soc. (2) 7 (1973) 147-156. | MR 325922 | Zbl 0267.28007

7 P.R. Halmos: Lectures in Ergodic Theory. Moscou (1959) (in Russian).

8 H. Helson and W. Parry: Cocycles and spectra. Arkiv för Mat. 16 (1978) 195-205. | MR 524748 | Zbl 0401.28018

9 K. Jacobs: Ergodic theory and combinatorics. Contemp. Math. 26 (1984) 171-187. | MR 737399 | Zbl 0548.28006

10 R. Jones and W. Parry: Compact abelian group extensions of dynamical systems II. Comp. Math. 25 (1972) 135-147. | Numdam | MR 338318 | Zbl 0243.54039

11 A.B. Katok and A.M. Stepin: Approximation in ergodic theory. Usp. Mat. Nauk 22, 5 (137) (1967) 81-105 (in Russian). | MR 219697 | Zbl 0172.07202

12 M. Keane: Generalized Morse sequences. Z. Wahr. Verw. Geb. 10 (1968) 335-353. | MR 239047 | Zbl 0162.07201

13 A.G. Kushnirenko: On metric invariant of entropy type. Usp. Mat. Nauk 22, 5 (137) (1967) 53-61 (in Russian). | Zbl 0169.46101

14 J. Kwiatkowski: Isomorphism of regular Morse dynamical systems. Studia Math. 62 (1982) 59-89. | MR 665892 | Zbl 0525.28018

15 M. Lemańczyk: The rank of regular Morse dynamical systems. Z. Wahr. Verw. Geb. 70 (1985) 33-48. | MR 795787 | Zbl 0549.28026

16 M. Lemańczyk: Ergodic properties of Morse sequences. Diss. (1985).

17 M. Lemańczyk and M.K. Mentzen: Generalized Morse sequences on n-symbols and m-symbols are not isomorphic. Bull. Pol. Ac. Sc. 33 no 5-6 (1985) 239-245. | MR 816371 | Zbl 0631.28011

18 J. Mathew and M.G. Nadkarni: A measure-preserving transformation whose spectrum has Lebesgue component of multiplicity two. Bull. Lon. Math. Soc. 16 no 4 (1984) 402-406. | MR 749448 | Zbl 0515.28010

19 D. Newton: On canonical factors of ergodic dynamical systems. J. Lon. Math. Soc. (2) 19 (1979) 129-136. | MR 527744 | Zbl 0425.28012

20 K. Parczyk: Strong topology on the automorphism group of the Lebesgue space. Ann. Soc. Math. Pol. Comm. Math. 23 (1983) 91-95. | MR 709176 | Zbl 0595.28023

21 W. Parry: Compact abelian group extensions of discrete dynamical systems. Z. Wahr. Verw. Geb. 13 (1969) 95-113. | MR 260976 | Zbl 0184.26901

22 E.S. Pitskel ': Some properties of A-entropy. Mat. Zam. 5 (1969) 327-334 (in Russian).

23 V.A. Rokhlin: Unitary rings. Dokl. AN SSSR 5 LIX no 4 (1948) 643-646 (in Russian). | Zbl 0030.39801

24 T. Rojek: On a metric isomorphism of Morse dynamical system. Studia Math. (to appear). | MR 877081 | Zbl 0657.28011